# SDR IU6R2019031502

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: General aviation
- Aircraft: N626
- Make and model: Boeing 737
- System (JASC): 2700 · Flight Control System
- Part: Manifold
- Part number: 251A21625
- Part serial: APM1098
- Condition: Corroded
- Location: Zone 500
- Component: Power Control U, Boeing
- Component part number: 251A21602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MALFUNCTION: CORROSION ON THE SEAL SURFACE. PROBABLE CAUSE: FLUID OTHER THAN SPECIFIED GETTING IN AFFECTED AREA. RECOMMENDATION: MAKE SLEEVES FOR MANIFOLD OR OTHER MATERIAL THAT WON’T BE AFFECTED.
